# SDR FDEA201506171830

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 682 hours, 12,410 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75551
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON FARING 437CR, PN AUB7555-1, EXTERNAL SKIN HAS APPROX 3" CRACK IN CTR SECTION.  IAW EA, ENGINEERING DISPOSITION IS REQUIRED FOR FINDING.  FABRICATED FILLER & DOUBLER IAW SRM 54-50-02 REPAIR 9 FIG 201 SHEET 3 OF 4.  OK TO INSTALL REPAIR.  INSTALLED  FILLER & DOUBLER IAW SRM 54-50-02 REPAIR 9 FIG 201 SHEET 3 OF 4.
